Mathematical Institute eLibrary of Mathematical Instituteof the Serbian Academy of Sciences and Arts Mathematical Institute
> Home / All Journals / Journal /
 
Front Page FilomatPublisher: Faculty of Sciences and Mathematics, NišISSN: 0354-5180Issue: 36_10Date: 2022Journal Homepage
 

On the left (right) condition pseudospectrum of linear operators 3207 - 3215
Aymen Ammar, Aref Jeribi and Kamel Mahfoudhi  
AbstractKeywords: Condition pseudospectrum; left (right) condition pseudospectrum; spectral mapping TheoremMSC: 47A60; 15A60; 46H05DOI: 10.2298/FIL2210207A
Meir-Keeler condensing operator to prove existence of solution for infinite systems of differential equations in the Banach space and numerical method to find the solution 3217 - 3230
Mohsen Rabbani, Anupam Das, Bipan Hazarika and Reza Arab  
AbstractKeywords: Measure of noncompactness; Hausdorff measure of noncompactness; Condensing operators; Green’s function; Fixed pointMSC: 34A34; 45J25; 46B45; 47H10DOI: 10.2298/FIL2210217R
Non-linear bi-skew Jordan derivations on * -algebra 3231 - 3239
Vahid Darvish, Mojtaba Nouri and Mehran Razeghi  
AbstractKeywords: New product derivation; Prime ∗-algebra; Additive mapMSC: 46J10; 47B48; 46L10DOI: 10.2298/FIL2210231D
Induction functors for Hom-Doi-Hopf module categories 3241 - 3247
Ling Jia and Xiangyuan Xu  
AbstractKeywords: monoidal Hom-Hopf algebra; Hom-integral; induction functorMSC: 16W30DOI: 10.2298/FIL2210241J
An isogeny-based quantum-resistant secret sharing scheme 3249 - 3258
Khadijeh Eslami and Mojtaba Bahramian  
AbstractKeywords: Secret Sharing; Elliptic Curves; Isogenies; Quantum-Resistant Public-Key CryptosystemsMSC: 11G07; 14K02; 11T71DOI: 10.2298/FIL2210249E
Corrigendum to " Weyl type theorems for selfadjoint operators on Krein spaces " [Filomat 32:17 (2018), 6001–6016] 3259 - 3260
Redakcija  
MSC: 47A10; 47A11; 47A53; 47B50DOI: 10.2298/FIL2210259A
On skew (a, m)-symmetric operators in a Hilbert space 3261 - 3278
Rchid Rabaoui  
AbstractKeywords: Skew (A; m)-symmetric operator; left (A; m)-invertible operator; (A; m)-Isometric operator; joint point spectrum; joint approximate point spectrumMSC: 46C05; 47A10; 47A53; 47B20DOI: 10.2298/FIL2210261R
A self-adaptive method for split common null point problems and fixed point problems for multivalued Bregman quasi-nonexpansive mappings in Banach spaces 3279 - 3300
Pachara Jailoka, Suthep Suantai and Pongsakorn Sunthrayuth  
AbstractKeywords: Resolvent operators; Banach spaces; strong convergence; fixed point problemsMSC: 47H09; 47H10; 47J25; 47J05DOI: 10.2298/FIL2210279J
Additive properties of g-Drazin invertible linear operators 3301 - 3309
Huanyin Chen and Sheibani Abdolyousefi  
AbstractKeywords: generalized Drazin inverse; additive property; operator matrix; Banach algebraMSC: 15A09; 47A05DOI: 10.2298/FIL2210301C
Operator matrices on the Bergman space 3311 - 3320
Chinmayee Padhy, Pabitra Kumar Jena and S K Paikray  
AbstractKeywords: Positive operators; Normal operators; Unitary operators; Toeplitz operators; little Hankel operators; Bergman spacesMSC: 47B38; 47B33; 47B35DOI: 10.2298/FIL2210311P
Article page: 123>>




Remote Address: 44.192.48.196 • Server: elib.mi.sanu.ac.rsHTTP User Agent: CCBot/2.0 (https://commoncrawl.org/faq/)